Flagyl Side Effect??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

themerks
Regular Member


Date Joined Jun 2008
Total Posts : 21
   Posted 7/31/2009 8:40 PM (GMT -6)   
After being on Flagyl for the very first part of treatment one year ago, my husband was put back on it this month. He has had two seizures. One was so severe his lower lung collapsed. Any one had anything like this?

Jendays247
Veteran Member


Date Joined Jul 2006
Total Posts : 652
   Posted 7/31/2009 9:24 PM (GMT -6)   
It is a possible SERIOUS side effect of the med...and according to the script insert, CONTACT A DOCTOR AS SOON AS POSSIBLE if this happens.
Current treatment (began June 10th 2009):
Biaxin 1000mg/day, Pulsing Flagyl 500mg/day 1 Week Every Month
 
 
 
"Breathe. Let Go. And remind yourself that this very moment is the only one you know you have for sure."
 

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 8/1/2009 1:11 AM (GMT -6)   
Oh wow. How terrible. I hope everything gets better soon. Let us know how he is doing please.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 6:56 AM (GMT -6)
There are a total of 2,883,629 posts in 316,435 threads.
View Active Threads


Who's Online
This forum has 157538 registered members. Please welcome our newest member, salfelci.
340 Guest(s), 12 Registered Member(s) are currently online.  Details
Erichardson234, John_TX, luckylibra, mrs. george, Sherrine, TxBart, Lwnsmld13, sgagsa345454546, Old Mike, J24O90, kylek, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer